heart palps morning after busy day

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

springsjean
Forum Moderator


Date Joined Mar 2009
Total Posts : 2154
   Posted 6/29/2009 7:37 AM (GMT -6)   
Was able to host a famiy BBQ yesterday.  Had wonderful time but very busy between cleaning house, food shopping, cooking, entertaining etc.  Was so happy to be able to feel good during it and yet relax and have conversations too.  However, once again, the next day I am experiencing continuous heart palps.  It seems everytime I try and enjoy myself and feel better, it comes back to bite me in the butt and then it takes me days to recover.  Does this ever pass???

Pomfrey
Regular Member


Date Joined Nov 2007
Total Posts : 23
   Posted 6/29/2009 8:45 AM (GMT -6)   
I get this thing where my heart rate will climb and get stuck at a high rate. Is that what you are getting? The cardiologist said that I have an extra sinus on my heart and that he wants to go in through an artery and kill that part of my heart off to make it stop. I opted not to do that and he gave me a pill to keep for when it gets too bad and he taught me a technique where you put pressure on your vagus nerve. It really helps to slow the heart rate down. You can google search Valsalva Maneuver and learn how to do it. It is very similar to clearing your ears when you go up in an airplane and they pop.

My last really bad episode was on Easter, a couple of years ago - I was washing the dishes, nothing strenuous at all. But it kicked up to around 180bpm and would not slow down. Had to call the ambulance and go to the ER.

CajunGrl
Veteran Member


Date Joined Mar 2009
Total Posts : 4717
   Posted 6/29/2009 3:09 PM (GMT -6)   
Springsjean,

How high does your heartrate get up to in a minute? I have heart palps and fast heartbeats and I take medication when it happens.

Btw, you should only perform that maneuver if you have that irregular sinus rhythm. You bare down like you're having a baby. But I wouldn't do it unless your doctor diagnosis you with this.
2003 symptoms started;panic attacks,anxiety,heightened senses.
2007 Diagnosed with Lyme. Didn't start treatment.
2008 symptoms came back with a vengence.
2009 Diagnosed with Lyme plus co-infections....Babesia and Bartonella.
Illnesses:-Chronic Lyme Disease,Hashimotos Thyroiditis, Ulcers, Hypoglycemia
Medications:-Biaxin 250mg to start,Mepron,Ultram,Thyro Complex 60mg,Probiotics and supplements

Post Edited (CajunGrl) : 6/29/2009 3:23:05 PM (GMT-6)


james from missouri
Regular Member


Date Joined May 2009
Total Posts : 432
   Posted 6/29/2009 10:00 PM (GMT -6)   
my heart just starts to race every morning at 5am.. weird huh? i thought so.. who in there right mind wants to get up at 5am every morning for no reason and just lay there thinking ***!!!.

my heart skips beats all the time.. it may be due to anxiety and stress.. or a TBI. or all 3... i mean right now i feel numb all over.. could be TBI could be lack of sleep or lack of something or more of stress anxiety.. pretty much a snowball effect.. like i feel good numb, i hate to say it, but it takes the pain away, and this is without any extra meds... it almost feels like i'm here but not.. everything is heavy feeling but no pain.. like i took 2 or 3 valiums.

sher004
Regular Member


Date Joined Jun 2009
Total Posts : 23
   Posted 6/29/2009 11:05 PM (GMT -6)   
My heart has done all sorts of stuff, including weird beats, like it stops for a while then starts up again sort of in a spasm.  One weird beat problem occurred in front of the cardiologist during a stress test, he said it was a "benign problem" caused by an extra beat in the upper chamber.  These problems would go away when I took magnesium/potassium aspartate.  These two minerals are extremely important to the heart, so if you get low in them, you can get all sorts of heart issues.  Of course all this happened a few years before I got Lyme Disease (or at least before I was diagnosed with it and my symptoms getting a lot worse).  These days magnesium/potassium aspartate doesn't make my heart problems go away because they are due to medication side affects mostly (mepron in particular).  Have you checked the side affect list of your medications?
 
BTW, what is a TBI?

RottenDog
Veteran Member


Date Joined Apr 2009
Total Posts : 1013
   Posted 6/29/2009 11:34 PM (GMT -6)   
TBI= tick born infection

so sorry to hear of ya'lls heart troubles. i wish ya'll the very best, and your in my prayers
   RD
 
still looking for answers.
 
Remember that advice if free, its your choice what you do with it.  :)

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 24, 2017 12:17 AM (GMT -6)
There are a total of 2,886,438 posts in 316,711 threads.
View Active Threads


Who's Online
This forum has 157804 registered members. Please welcome our newest member, Tony Eric.
772 Guest(s), 4 Registered Member(s) are currently online.  Details
aphysicalwreck, Girlie, ChickenArise, Evanston1


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer